About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [6 citations: 6 articles]

Articles published in Journal of Discrete Mathematics have been cited 6 times. The following is a list of the 6 articles that have cited the articles published in Journal of Discrete Mathematics.

  • T. Komatsu, “Convolution Identities For Cauchy Numbers,” Acta Mathematica Hungarica, vol. 144, no. 1, pp. 76–91, 2014. View at Publisher · View at Google Scholar
  • Dae San Kim, and Taekyun Kim, “Poly-Cauchy numbers and polynomials of the second kind with umbral calculus viewpoint,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • S. Monikandan, and S. Sundar Raj, “Adversary degree associated reconstruction number of graphs,” Discrete Mathematics, Algorithms and Applications, pp. 1450069, 2014. View at Publisher · View at Google Scholar
  • Emeric Deutsch, and Juan Alberto Rodríguez-Velázquez, “The Terminal Hosoya Polynomial of Some Families of Composite Graphs,” International Journal of Combinatorics, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar
  • Ranjeet Kumar Rout, Pabitra Pal Choudhury, Sudhakar Sahoo, and Camellia Ray, “ Partitioning 1-variable Boolean functions for various classification of n -variable Boolean functions ,” International Journal of Computer Mathematics, pp. 1–25, 2014. View at Publisher · View at Google Scholar
  • Sheng-liang Yang, “Some Inverse Relations Determined by Catalan Matrices,” International Journal of Combinatorics, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar